Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Feeling nausea and pressure in chest after having antibiotics. How to resolve this?

Hi I swallowed an antibiotic this morning and now I am nauseous, i have a pain/pressure in my chest and it feels like the pill is stuck in my throat . This happens every time I take a pill now and it causes me to go a whole day without eating when I do. I also can t take my antibiotic now so I can t get rid of my sickness.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello Jessica,
Thanks for your query to HCM. Are you allergic to any medications? What was the reason/disease for which you were taking antibiotics? You should contact your local doctor to rule out allergic reaction & for throat examination. If you are allergic to that antibiotic, alternatives can be prescribed by your doctor. Mechanically, it is unlikely that a pill will remain stuck in throat in wind pipe (trachea) for few hours while you continue to breath sufficiently. It's also unlikely that a pill can remain sticking in food pipe (esophagus) for few hours unless you have any existing food pipe disease.
Please note, all prescribed antibiotics should be taken in full dose as prescribed by the physician.
Wish you get better soon.
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor